# SDR ASOA2011CL009

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 27,052 hours, 20,484 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Nr 1 Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A NR 1 BLEED LEAK MESSAGE IN FLIGHT. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND TIGHTENED THE V-BAND CLAMP ON THE NR1 BLEED VALVE. OPS CHECKS WERE GOOD.
